Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

I have been having a continuous headache for nearly 2 weeks now. Can i use paracetamol ?

female 22! i have been having a continuous headache for nearly 2 weeks now after 4 days of continuous headaches i started with feeling light headed and dizzy, my eyes felt really heavy and got ear ache in my left ear. i saw the doctor on the 6th day which prescribed anti biotics and said it was my sinuses. i have been taking the anti biotics for 5 days now the dizzyness has got but i still have a dull pain in my head at the side of my eyes and dull headaches i still have 2 days of anti biotics to go but just want the headaches to go paracetamol arent working any suggestions!
Asked On : Sun, 30 Jan 2011
Answers:  1 Views:  240
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
ENT Specialist 's  Response

You need to get an X-ray of the paranasal sinuses done to rule out any sinus infection. If the X-ray is normal then it should be migraine which needs a different set of treatment.

Dr. Naveen Kumar
Answered: Sun, 30 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor